Alert archive / New Jersey / Small Craft Advisories in 2026

Small Craft Advisory 1, NWS Philadelphia/Mount Holly

January 6, 2026

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 6, 2026, 1:35 AM EST. It took effect at Jan 7, 2026, 6:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2026, 1:35 AM EST (06:35 UTC)
In effect from
Jan 7, 2026, 6:00 AM EST
Expired
Jan 7, 2026, 2:37 PM EST
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

766 
WHUS71 KPHI 060635
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
135 AM EST Tue Jan 6 2026

ANZ450>452-062100-
/O.NEW.KPHI.SC.Y.0001.260107T1100Z-260108T0300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
135 AM EST Tue Jan 6 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 10 PM EST
WEDNESDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From 6 AM to 10 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ453>455-062100-
/O.NEW.KPHI.SC.Y.0001.260107T1100Z-260108T0000Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
135 AM EST Tue Jan 6 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 7 PM EST
WEDNESDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From 6 AM to 7 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Guzzo
6 follow-up statements
195 
WHUS71 KPHI 061819
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
119 PM EST Tue Jan 6 2026

ANZ450>452-070900-
/O.CON.KPHI.SC.Y.0001.260107T1100Z-260108T0300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
119 PM EST Tue Jan 6 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM EST
WEDNESDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 3
  to 6 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From 6 AM to 10 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ453>455-070900-
/O.CON.KPHI.SC.Y.0001.260107T1100Z-260108T0000Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
119 PM EST Tue Jan 6 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 7 PM EST
WEDNESDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From 6 AM to 7 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
196 
WHUS71 KPHI 070515
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1215 AM EST Wed Jan 7 2026

ANZ450>452-071815-
/O.NEW.KPHI.MF.Y.0001.260107T0515Z-260107T1300Z/
/O.CON.KPHI.SC.Y.0001.260107T1100Z-260108T0300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
1215 AM EST Wed Jan 7 2026

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 10 PM EST THIS EVENING...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to 1/4 NM or less. For the Small Craft Advisory, 
  west winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 
  ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...For the Dense Fog Advisory, until 8 AM EST this 
  morning. For the Small Craft Advisory, from 6 AM this morning 
  to 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ453-454-071815-
/O.NEW.KPHI.MF.Y.0001.260107T0515Z-260107T1300Z/
/O.CON.KPHI.SC.Y.0001.260107T1100Z-260108T0000Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
1215 AM EST Wed Jan 7 2026

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 7 PM EST THIS EVENING...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to 1/4 NM or less. For the Small Craft Advisory, 
  west winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 
  ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm and Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm.

* WHEN...For the Dense Fog Advisory, until 8 AM EST this 
  morning. For the Small Craft Advisory, from 6 AM this morning 
  to 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ430-431-071300-
/O.NEW.KPHI.MF.Y.0001.260107T0515Z-260107T1300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1215 AM EST Wed Jan 7 2026

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING...

* WHAT...Dense fog will reduce visibility to 1/4 NM or less.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 8 AM EST this morning.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ455-071815-
/O.CON.KPHI.SC.Y.0001.260107T1100Z-260108T0000Z/
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1215 AM EST Wed Jan 7 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 7 PM EST THIS EVENING...

* WHAT...West winds 10 to 15 kt and seas 3 to 5 ft expected.

* WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE 
  out 20 nm.

* WHEN...From 6 AM this morning to 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
258 
WHUS71 KPHI 071050
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
550 AM EST Wed Jan 7 2026

ANZ450>452-080000-
/O.EXT.KPHI.MF.Y.0001.000000T0000Z-260107T1500Z/
/O.CON.KPHI.SC.Y.0001.260107T1100Z-260108T0300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
550 AM EST Wed Jan 7 2026

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to 1/4 to 1/2 NM. For the Small Craft Advisory, 
  west winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 
  ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...For the Dense Fog Advisory, until 10 AM EST this 
  morning. For the Small Craft Advisory, until 10 PM EST this 
  evening.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ453-454-080000-
/O.EXT.KPHI.MF.Y.0001.000000T0000Z-260107T1500Z/
/O.CON.KPHI.SC.Y.0001.260107T1100Z-260108T0000Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
550 AM EST Wed Jan 7 2026

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to less than 1 NM. For the Small Craft Advisory, 
  west winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 
  ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm and Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm.

* WHEN...For the Dense Fog Advisory, until 10 AM EST this 
  morning. For the Small Craft Advisory, until 7 PM EST this 
  evening.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ430-431-071500-
/O.EXT.KPHI.MF.Y.0001.000000T0000Z-260107T1500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
550 AM EST Wed Jan 7 2026

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Dense fog will reduce visibility to less than 1 NM.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ455-080000-
/O.CON.KPHI.SC.Y.0001.260107T1100Z-260108T0000Z/
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
550 AM EST Wed Jan 7 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...West winds 10 to 15 kt and seas 3 to 5 ft expected.

* WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE 
  out 20 nm.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
871 
WHUS71 KPHI 071336
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
836 AM EST Wed Jan 7 2026

ANZ450>452-080245-
/O.CAN.KPHI.MF.Y.0001.000000T0000Z-260107T1500Z/
/O.CON.KPHI.SC.Y.0001.000000T0000Z-260108T0300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
836 AM EST Wed Jan 7 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...DENSE FOG ADVISORY IS CANCELLED...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Some fog will remain possible through mid-
  morning, though visibilities have risen above one mile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ453-454-080000-
/O.CAN.KPHI.MF.Y.0001.000000T0000Z-260107T1500Z/
/O.CON.KPHI.SC.Y.0001.000000T0000Z-260108T0000Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
836 AM EST Wed Jan 7 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...DENSE FOG ADVISORY IS CANCELLED...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm and Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Some fog will remain possible through mid-
  morning, though visibilities have risen above one mile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-071445-
/O.CAN.KPHI.MF.Y.0001.000000T0000Z-260107T1500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
836 AM EST Wed Jan 7 2026

...DENSE FOG ADVISORY IS CANCELLED...

Some fog will remain possible through mid-morning, though 
visibilities have risen above one mile.

$$

ANZ455-080000-
/O.CON.KPHI.SC.Y.0001.000000T0000Z-260108T0000Z/
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
836 AM EST Wed Jan 7 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...West winds 10 to 15 kt and seas 3 to 5 ft.

* WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE 
  out 20 nm.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
127 
WHUS71 KPHI 071748
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1248 PM EST Wed Jan 7 2026

ANZ450>452-080300-
/O.CON.KPHI.SC.Y.0001.000000T0000Z-260108T0300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
1248 PM EST Wed Jan 7 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ453>455-080000-
/O.CON.KPHI.SC.Y.0001.000000T0000Z-260108T0000Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1248 PM EST Wed Jan 7 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
066 
WHUS71 KPHI 071937
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
237 PM EST Wed Jan 7 2026

ANZ453>455-072045-
/O.CAN.KPHI.SC.Y.0001.000000T0000Z-260108T0000Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
237 PM EST Wed Jan 7 2026

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas are diminishing with gusts below 25 kt and seas
below 5 ft.

$$

ANZ450>452-072045-
/O.CAN.KPHI.SC.Y.0001.000000T0000Z-260108T0300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
237 PM EST Wed Jan 7 2026

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas are diminishing with gusts below 25 kt and seas
below 5 ft.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 6:38 PM EST, 6 hours 57 minutes earlier.

Area forecast discussion, Jan 5, 6:38 PM EST, 6 hours 57 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
638 PM EST Mon Jan 5 2026

.SYNOPSIS...
A series of weak lows will track by to our north through the first
half of the week. High pressure builds in for Thursday, then low
pressure tracks to our northwest Friday and Saturday with its strong
cold front crossing our area later Saturday.

&&

.NEAR TERM /THROUGH TUESDAY/...
Tonight, dry conditions prevail, but so should a lot of cloud
cover as warm advection continues aloft. While temps should
drop a bit, expect a night not as cold as this morning, with
lows below but closer to freezing in most areas, perhaps staying
above in parts of the Delmarva and along the coast. There may be
some patchy fog developing towards dawn.

A shortwave trough slides eastward from the Great Lakes on Tuesday
along with surface low, approaching the region by late afternoon.
With the warm front already well north of the region, temperatures
will be notably warmer with south to southeasterly flow across the
forecast area. Skies will remain mostly cloudy with moisture
advection aloft ahead of the advancing low. Nonetheless, afternoon
highs will be a few degrees above climo, with widespread 40s in the
afternoon, with some low 50s in Delmarva and upper 30s in the
Poconos. These temperatures will likely feel relatively mild given
our recent stretch of cold temperatures. Some light rain may arrive
across the Poconos and northern NJ by late afternoon as moisture
advection aloft runs into the warm front ahead of the main system,
but the best chances for precipitation is expected later in the
evening and nighttime hours.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
The next in the series of waves will move eastward from the lower
Great Lakes Tuesday evening towards SE New England by Wednesday
morning. With this track of the low to our north, this will mean two
things: 1) Precipitation for our area will be minimal and mainly
confined to the I-78 through the I-80 corridor and points north
through our northern zones (POPs 50-60 percent here). The southerly
flow and warm advection pattern ahead of the system will main that
this will be a mainly rain event except in the higher elevations
(roughly 1500 ft and above) of the southern Poconos and NW NJ where
some freezing rain could occur Tuesday evening. Precipitation
amounts look to be minimal and even these colder areas should
see temperatures rise above freezing overnight changing all
precip to just rain showers. There also may be some fog around
Tuesday night but confidence is low on this. Lows Tuesday night
will occur in the evening for most places due to the WAA
pattern and range from the low to mid 30s north to the low to
mid 40s south. Also regarding our southern zones, areas near
and south of Philly are likely to see very little, if any,
precip from this system (POPs 20 percent or less).

For Wednesday, the departed low will move north and east into the
Canadian Maritimes while high pressure builds in to our west over
the Ohio Valley. The gradient between these two features will result
in a gusty W/NW wind (gusts 20 to 30 mph possible). It will also be
very mild as the airmass over us will be from the Pacific as opposed
to the arctic. Highs mostly in the 40s north and low to mid 50s
south.

The aformentioned high builds eastward towards the east coast
Wednesday night through Thursday. This will result in fair
weather with continuing mild temperatures (temperatures about
10 degrees above average for this time of year). Thursday should
also feature a mix of sun and clouds.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
The weather pattern gets more active and more complex for the long
term period. In the big picture, there will be a large upper level
long wave trough that will be moving eastward from the Rocky
Mountains towards the east coast over the period from Thursday night
through the weekend. As this occurs, there will be multiple
shortwaves pivoting through the base of the trough. This will
lead to one or more areas of surface low pressure developing and
moving northward towards the Great Lakes and then on to eastern
canada. Eventually this will help push a cold front through the
area late Saturday. The main area of uncertainty is whether
there will be one large and relatively deep low or several
weaker waves that move north along the baroclinic zone. Either
way though, this looks to result in very mild but unsettled
weather Friday through the first half of the weekend.

In terms of the details, a warm front will lift
northward through the area Friday bringing an initial round of some
showers through along with very mild temperatures. Expect highs
generally ranging from the 50s to low 60s. Additional rounds of
rain/showers are likely to affect the area Friday night through
Saturday with Saturday's temperatures potentially topping out even
slightly higher than Friday. A cold front eventually does come
through from west to east later in the day Saturday or Saturday
night and this will be followed by blustery and colder conditions
for Sunday with temperatures returning to more seasonable levels
through early next week.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas...

Tonight...Prevailing VFR, however occasional MVFR ceilings
possible through 03Z for I-95 terminals and KMIV/ACY. Otherwise,
expect mainly mid-high level clouds thereafter. Winds light and
variable. Could be a bit of low-level wind shear between 03-06Z.
Also, may be some patchy fog near KMIV late. Moderate confidence
overall.

Tuesday...Mainly VFR with MVFR ceilings developing late in the
day with low stratus deck and/or fog. East-southeast winds
around 5-10 kt. High confidence through mid-afternoon, but lower
confidence in fog/low stratus potential.

Outlook...

Tuesday night and Wednesday...A period of sub-VFR conditions
probable mainly Tuesday night (some fog possible), otherwise VFR
ceilings. Some light rain possible Tuesday night.

Thursday...VFR ceilings clear out.

Friday through Saturday...Sub-VFR conditions likely with
showers.

&&

.MARINE...
Winds and seas expected to stay below Small Craft criteria through
Tuesday. Winds SSW 15-20 kt this afternoon, diminish to 5-10 kt
tonight, turning S to SE Tuesday. Seas 1-2 feet. Patchy dense marine
fog possible Tuesday afternoon.

Outlook...

Tuesday night through Saturday...A period of Small Craft Advisory
conditions possible Tuesday night into Wednesday, then again Friday
through Saturday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...Fitzsimmons/Gorse
NEAR TERM...DeSilva/MJL
SHORT TERM...Fitzsimmons
LONG TERM...Fitzsimmons
AVIATION...DeSilva/Fitzsimmons/MJL
MARINE...Fitzsimmons/MJL
Hazardous weather outlook, Jan 5, 5:00 AM EST, 20 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
500 AM EST Mon Jan 5 2026

MDZ012-015-019-020-061000-
Kent MD-Queen Annes-Talbot-Caroline-
500 AM EST Mon Jan 5 2026

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 1:13 PM ESTWinter Weather AdvisoryPHIMonroe14 hr

Nearby

Small Craft Advisories in New Jersey, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.